Home 2011 2009

2 0 1 0



Invited articles:
abstract download J. Belmonte-Beitia and D. Pelinovsky, Bifurcation of gap solitons in periodic potentials with a periodic sign-varying nonlinearity coefficient, Applicable Analysis, 89, 1335-1350 (2010)





Regular articles:
abstract download D. Pelinovsky and A. Sakovich, Global well-posedness of the short-pulse and sine-Gordon equations in energy space, Communications in PDE 35, 613-629 (2010)
abstract download Y. Liu, D. Pelinovsky, and A. Sakovich, Wave breaking in the Ostrovsky-Hunter equation, SIAM Journal of Mathematical Analysis 42, 19671985 (2010)
abstract download M. Chugunova and D. Pelinovsky, Count of eigenvalues in the generalized eigenvalue problem, Journal of Mathematical Physics 51 052901 (19 pages) (2010)
abstract download D. Pelinovsky and G. Schneider, Bounds on the tight-binding approximation for the Gross-Pitaevskii equation with a periodic potential, Journal of Differential Equations 248, 837-849 (2010)
abstract download D. Pelinovsky, Asymptotic properties of excited states in the Thomas-Fermi limit, Nonlinear Analysis 73, 2631-2643 (2010)
abstract download M.P. Coles, D.E. Pelinovsky, and P.G. Kevrekidis, Excited states in the Thomas-Fermi limit: a variational approach, Nonlinearity 23, 1753-1770 (2010)
abstract download P.G. Kevrekidis and D.E. Pelinovsky, Distribution of eigenfrequencies for oscillations of the ground state in the Thomas-Fermi limit, Physical Review A 81, 023627 (5 pages) (2010)
abstract download R. Grimshaw, D. Pelinovsky, and E. Pelinovsky, Homogenization of the variable-speed wave equation, Wave Motion 47, 496-507 (2010)
abstract download R. Ibragimov and D. Pelinovsky, Effects of rotation on stability of viscous stationary flows on a spherical surface, Physics of Fluids 22, 126602 (10 pages) (2010)